MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC SIGMARP CV TB/IN S2 15.0; TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  PFC SIGMARP CV TB/IN S2 15.0; TIBIAL INSERT
Catalog Number 962013
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address painful stiff knee.It was also reported that the excessive tissue was cleaned out and a new poly was inserted.Original implant date was unknown.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S2 15.0
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7087733
Report Number1818910-2017-50874
Device Sequence Number1209981
Product Code NJL
UDI-Device Identifier10603295240594
UDI-Public10603295240594
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer09/23/2018
10/11/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date09/05/2018
10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;